After having radiesse injected yesterday by my dermatologist I am disfigured. My left side is bruised, swollen and has a huge lump. I no longer have the same shape to mouth and chin. I look disfigured. They put me on steriods for two days but it isnt working. Help me please. Can anything be done?
Swelling, Brusing and Uneven Shaped Cheeks and Chin After Radiesse
Doctor Answers 5
Thank you for your question. It is absolutely normal to experience swelling and bruising after Radiesse injections. However, this should resolve over the next 1- 2 weeks. Icing the swollen area or taking arnica can help improve the swollen area and pain. Please consult your injector if this persists after two weeks. All the best!
Swelling, and brusing after Radiesse...
It is perfectly normal for some patients to experience swelling and bruising after a Radiesse injection while other patients may have none at all. Most swelling subsides in 24-36 hours after the injection but if a small hematoma was created it may take a week or so. Unfortunately there is no great way to speed up the healing. If you keep your head elevated and use cold compresses that can improve things quicker. You may also notice some redness, and possibly some tenderness at the injection site. Be sure to stay in contact with your physician for any continued concerns.
When you inject Radiesse it usually takes about a month to see true results
When you inject Radiesse it usually takes about a month to see true results because of swelling and/or bruising. Just because it looks like one side is bigger than the other, it does not mean it was injected incorrectly or that you won’t have an excellent result. Bruising and swelling are possible after any procedure and sometimes oral steroids can be helpful to minimize these side effects.
You might also like...
It is possible you have a big bruise and swelling.
Just make sure you do not have an infection that will need immediate aggressive treatment
if it is swelling and bruising, then wait till all swelling is completely gone. At that time you can decide on the results, if you do not like it , it can be disolved. Then find a better physician experienced with fillers. BOARD CERTIFIED PLASTIC SURGEON
Swelling will come down after Radiesse
it is not uncommon to develop swelling, more in some areas than others. Often this is self-resolving but can take weeks. The effect of the steroids you were given will take more than a couple of days to initiate its onset of effect. Be patient and you will probably see improvement. otherwise, corticosteroiod injections can be attempted.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.